CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 59 Number 1 (Feb 2007)

Looking for a printed back issue?
Page  
Contents

  Holomorphic Generation of Continuous Inverse Algebras
Biller, Harald
36 
  Classification of Ding's Schubert Varieties: Finer Rook Equivalence
Develin, Mike; Martin, Jeremy L.; Reiner, Victor
63 
  Some Results on the Schroeder--Bernstein Property for Separable Banach Spaces
Ferenczi, Valentin; Galego, Elói Medina
85 
  On the Convergence of a Class of Nearly Alternating Series
Foster, J. H.; Serbinowska, Monika
109 
  On Fiber Cones of $\m$-Primary Ideals
Jayanthan, A. V.; Puthenpurakal, Tony J.; Verma, J. K.
127 
  Smooth Values of the Iterates of the Euler Phi-Function
Lamzouri, Youness
148 
  On Certain Classes of Unitary Representations for Split Classical Groups
Muić, Goran
186 
  Endomorphism Algebras of Kronecker Modules Regulated by Quadratic Function Fields
Okoh, F.; Zorzitto, F.
211 
  On Two Exponents of Approximation Related to a Real Number and Its Square
Roy, Damien

© Canadian Mathematical Society, 2015 : https://cms.math.ca/